MathSciNet Relay Station
MathSciNet bibliographic data
MR2803912 12E05
von zur Gathen, Joachim Counting decomposable multivariate polynomials. Appl. Algebra Engrg. Comm. Comput. 22 (2011), no. 3, 165–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement